# SDR DXTA2019123103280

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 3,015 hours, 2,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S31771
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

GEAR DISAGREE N AMBER CAS ILLUMINATED - AFTER TAKEOFF AND GEAR RETRACTION,  NLG POSITION DISAGREE WITH A AMBER HASHED  GEAR INDICATOR .  FOLLOWED CHECKLIST,  BLEW GEAR DOWN PER CHECKLIST, GOT THREE GREN INDICATIONS.  LANDED UNEVENTFULLY. //SIGNOFF//VERIFIED DISCREPANCY. JACKED AIRCRAFT. REMOVED NOSE LANDING GEAR POSITION SWITCH P/ N: S3177-1 S/ N: NA AND INSTALLED NEW NOSE LANDING GEAR POSITIONSWITCH P/ N: S3177-1 S/ N: NA. CYCLED LANDING GEAR SEVERA L TIMES TO BLEED AIR OUT THE HYDRAULIC SYSTEM. CYCLED MAIN LANDING GEAR SEVERAL MORE TIMES WITH NO DISCREPANCIES. OPS CHECKED GOOD. ALL WORK DONE IAW CESSNA 680A AMM 32-60-00.
